Higher-dimensional Auslander-Reiten sequences
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 3, pp. 771-786 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

Zhou and Zhu have shown that if $\mathscr {C}$ is an $(n+2)$-angulated category and $\mathscr {X}$ is a cluster tilting subcategory of $\mathscr{C}$, then the quotient category $\mathscr {C}/\mathscr {X}$ is an $n$-abelian category. We show that if $\mathscr {C}$ has Auslander-Reiten $(n+2)$-angles, then $\mathscr {C}/\mathscr {X}$ has Auslander-Reiten $n$-exact sequences.
Zhou and Zhu have shown that if $\mathscr {C}$ is an $(n+2)$-angulated category and $\mathscr {X}$ is a cluster tilting subcategory of $\mathscr{C}$, then the quotient category $\mathscr {C}/\mathscr {X}$ is an $n$-abelian category. We show that if $\mathscr {C}$ has Auslander-Reiten $(n+2)$-angles, then $\mathscr {C}/\mathscr {X}$ has Auslander-Reiten $n$-exact sequences.
DOI : 10.21136/CMJ.2024.0545-23
Classification : 16G70, 18E10, 18G80
Keywords: $(n+2)$-angulated category; cluster tilting subcategory; $n$-abelian category; Auslander-Reiten $(n+2)$-angle; Auslander-Reiten $n$-exact sequence
@article{10_21136_CMJ_2024_0545_23,
     author = {Li, Jiangsha and He, Jing},
     title = {Higher-dimensional {Auslander-Reiten} sequences},
     journal = {Czechoslovak Mathematical Journal},
     pages = {771--786},
     year = {2024},
     volume = {74},
     number = {3},
     doi = {10.21136/CMJ.2024.0545-23},
     mrnumber = {4804959},
     zbl = {07953677},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0545-23/}
}
TY  - JOUR
AU  - Li, Jiangsha
AU  - He, Jing
TI  - Higher-dimensional Auslander-Reiten sequences
JO  - Czechoslovak Mathematical Journal
PY  - 2024
SP  - 771
EP  - 786
VL  - 74
IS  - 3
UR  - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0545-23/
DO  - 10.21136/CMJ.2024.0545-23
LA  - en
ID  - 10_21136_CMJ_2024_0545_23
ER  - 
%0 Journal Article
%A Li, Jiangsha
%A He, Jing
%T Higher-dimensional Auslander-Reiten sequences
%J Czechoslovak Mathematical Journal
%D 2024
%P 771-786
%V 74
%N 3
%U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0545-23/
%R 10.21136/CMJ.2024.0545-23
%G en
%F 10_21136_CMJ_2024_0545_23
Li, Jiangsha; He, Jing. Higher-dimensional Auslander-Reiten sequences. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 3, pp. 771-786. doi: 10.21136/CMJ.2024.0545-23

Cité par Sources :